Undecidability of certain algorithmic problems for Lie algebras
Algebra i logika, Tome 13 (1974) no. 2, pp. 145-152
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1974_13_2_a2,
author = {L. A. Bokut'},
title = {Undecidability of certain algorithmic problems for {Lie} algebras},
journal = {Algebra i logika},
pages = {145--152},
year = {1974},
volume = {13},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1974_13_2_a2/}
}
L. A. Bokut'. Undecidability of certain algorithmic problems for Lie algebras. Algebra i logika, Tome 13 (1974) no. 2, pp. 145-152. http://geodesic.mathdoc.fr/item/AL_1974_13_2_a2/